# SDR DALA14032679257

- Difficulty date: May 21, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 44,348 hours, 25,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A CRACK THROUGH 2 SIDE OF FASTENER HOLE, BS 1475, L2R.  REPAIRED FUSELAGE AND INSTALLED DOUBLER IAW ERA 526106-14, REV O.
